• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

MAUDE Adverse Event Report: TEOXANE SA TEOSYAL RHA 4 DERMAL FILLER

  • Print
  • Share
  • E-mail
-
Super Search Devices@FDA
510(k) | DeNovo | Registration & Listing | Adverse Events | Recalls | PMA | HDE | Classification | Standards
CFR Title 21 | Radiation-Emitting Products | X-Ray Assembler | Medsun Reports | CLIA | TPLC
 

TEOXANE SA TEOSYAL RHA 4 DERMAL FILLER Back to Search Results
Model Number NOT APPLICABLE
Device Problem Patient-Device Incompatibility (2682)
Patient Problem Skin Infection (4544)
Event Type  Injury  
Manufacturer Narrative
Additional mfr narrative: skin infections are well known and described adverse reactions following dermal filler injections. They can happen after an injection with an improper technique, inducing a lack of asepsis of the injection environment, which in some case may result in sepsis. External factors, such as the use of makeup immediately after the injection, can also increase the risk of skin infection. Adequate treatment with antibiotics leads to a complete resolution of the symptoms without sequelae. Additionally, the risk of such adverse events is mentioned in the instructions for use of teosyal products.
 
Event Description
According to the received information, the patient was injected with an unknown amount of rha 3 in the nasolabial folds and three syringes of rha 4 in the cheeks on (b)(6) 2021. At the beginning of (b)(6), the patient experienced unilateral under eye swelling which progressively became worse, the full medial and lateral cheek of the right side became swollen, red, and tender, showing signs of infection. No symptoms occured in the nasolabial folds so only rha 4 product was considered. In the last week of (b)(6) 2022, the patient underwent a ct scan which showed chronic sinus infection and sinus polyps. A biopsy was scheduled on (b)(6) 2022 but it is unknown at the time of this report if the procedure was done. In an unknown date in (b)(6) 2022, the patient was prescribed antibiotics. The events were ongoing at the time of this report. No additional information could be retrieved.
 
Search Alerts/Recalls

  New Search  |  Submit an Adverse Event Report

Brand NameTEOSYAL RHA 4
Type of DeviceDERMAL FILLER
Manufacturer (Section D)
TEOXANE SA
rue de lyon
105
geneva 1203
CH 1203
Manufacturer (Section G)
TEOXANE SA
rue de lyon
105
geneva 1203
CH 1203
Manufacturer Contact
nicolas caill
rue de lyon
105
geneva 1203
CH   1203
022344-963
MDR Report Key13860892
MDR Text Key289103436
Report Number3005975625-2022-00098
Device Sequence Number1
Product Code LMH
Combination Product (y/n)N
Reporter Country CodeUS
PMA/PMN Number
P170002
Number of Events Reported1
Summary Report (Y/N)N
Report Source Manufacturer
Source Type Health Professional
Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Date FDA Received03/23/2022
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Operator
Device Model NumberNOT APPLICABLE
Device Catalogue NumberNOT APPLICABLE
Device Lot NumberTPUL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was Device Evaluated by Manufacturer? No
Is the Device Single Use? Yes
Is This a Reprocessed and Reused Single-Use Device? No
Type of Device Usage Initial

Patient Treatment Data
Date Received: 03/23/2022 Patient Sequence Number: 1
-
-